| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


Luca Grosset, Bruno Viscolani
      On a manufacturing capacity problem in high-tech industry
      Applied Mathematical Sciences, Vol. 11, 2017, no. 20, 975-983
      https://doi.org/10.12988/ams.2017.7275

Copyright © 2017 Luca Grosset and Bruno Viscolani. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines